# SDR UPS96421705

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misinstalled
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  EXISTING REPAIR INCORRECT.  INSTALLED ACC. EO B747-5330-1431C APPX 9.6 STEP 4 AND APPX. 8.5 STEP 2 AT BS 310 STR 8A LT.  INSTALLED DOUBLER AT BS 310 STR 8A LT ACC TO EO B747-5330-1431 APPX. 8.5 AND APPX. 8.6.
